Mother’s face, arms, chest, back and legs erupt in agonising red rash after getting AstraZeneca’s Covid vaccine

Daily Mail

A mother’s face, arms, chest, back and legs erupted into an agonising red rash after getting the AstraZeneca coronavirus vaccine.

Leigh King, from North Lanarkshire in Scotland, claimed her skin flared up almost immediately after she got her first dose two weeks ago — and is still sore now.  

‘My skin was so sore and constantly hot,’ she said. ‘I have never felt pain like this… and to say it’s been the worst time of my life is an absolute understatement.

The hairdresser, 41, was invited for the jab because she is the sole carer of her autistic son, Aidan, 13. Ms King said she has been unable to look after the teenager since because of her burning rashes.

She claimed she visited hospital for help three times but was turned away by doctors despite the pain being so bad she could ‘barely walk out’ on the final visit.

Britain’s drug regulator lists rashes as an ‘uncommon’ side-effect of the AstraZeneca jab — affecting up to one in 100 people — and has recorded 3,795 cases so far. It is not clear whether she suffered an allergic reaction to the jab, or whether her rash was because of her immune system’s natural overreaction to the jab.

It does not list them as a possible reaction to the Pfizer vaccine but a few thousand Britons have also reported suffering rashes after getting that jab.

More than 34million jabs have been administered in the UK so far, with the majority supplied by AstraZeneca.

British dermatologists said the rashes appeared hive-like in nature and could have been triggered by ‘a number of other causes rather than the vaccine itself’. The NHS website says hives can be sparked by food allergies, insect bites, and cold exposure.

NHS England said it could not comment on individual cases, but insisted the jabs approved for use in the UK met ‘strict standards’ on quality, safety and efficacy.

See pics and read the rest here: https://www.dailymail.co.uk/news/article-9422323/Mothers-arm-erupts-agonising-red-rash-getting-AstraZenecas-Covid-vaccine.html

Start the Conversation

Your email address will not be published.


*